Monday, July 6, 2009

Kenalog Update -

Hey guys - it's me Kat -
Just want to let you know that I am working really hard on this...
I may have a lawyer that will take this and run with it!!
Keep emailing and POSTING!!! it takes only a second to register and post.. it will be worth it!
to all that have emailed I have all of your addresses and will be notifying you once the lawsuit starts rolling!
Keep posting!!
Also - click on my ads on the Blog!!!!! It helps me keep this up and running and also helps me with the time and money I have put in to all of this!!!

We will win!!!

Will be in touch very soon!

Keep the blog going!
Keep me updated with your goings on! It will be passed over to the attorney!

I have over 100 people who have responded by email!!



Monday, February 2, 2009

Kenalog Side Effects - Creating a class action lawsuit

Below I have listed the Kenalog Side Effects as posted by Bristol Myers - and the FDA
Please see the rest of the blog below for information pertaining to the class action lawsuit.

Kenalog Inj Side Effects
Redness or pain at the injection site, stomach upset, headache, dizziness, menstrual period changes, trouble sleeping, or weight gain may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these unlikely but serious side effects occur: bone pain, easy bruising/bleeding, black stools, vomit that looks like coffee grounds, severe stomach/abdominal pain, increased thirst/urination, fast/pounding/irregular heartbeat, shortness of breath, swelling of the ankles/feet, persistent weight gain, puffy face, unusual hair growth, thinning skin, slow wound healing, signs of infection (e.g., persistent fever/cough/sore throat, painful urination, eye pain/discharge), muscle weakness/pain, mental/mood changes (e.g., mood swings, depression, agitation), vision changes, seizures, unusual skin growths.
If you have received injection of this medication into the joint, temporary discomfort of the joint may occur. Tell your doctor immediately if you have fever, increased/severe pain with swelling of the joint, weakness in the joint, or decreased range of motion in the joint.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

Ok -
I myself received an injection of Kenalog in my buttocks -
Well - I started noticing the following -
VERY long Menstraul Periods
Very bad headaches
And worst of all - NOT listed above - ATROPHY - at the site of where I had the injection on my right buttock I have a big indention about the size of a golf ball - started out as a small dimple and gotten worse and worse...
Very embarrassing - I will not be able to wear a bathing suit this summer!!!
I only weigh about 100 lbs and this is VERY noticable..

So - I have contacted an attorney and now I am in the mist of getting the work together for a class action lawsuit.

What I would like for you to do is list the following on this blog or confidentially to -

Your area of the injection, All Symptoms, why you had the shot and how long it was after the shot when you noticed the symptoms, also if you have seeked any medical evaluation due to this and what were you told

Also I will need your name and a good email address for myself or the attorney to contact you

Together we will get this drug off the market!!

Thank you for your time and interest in keeping bad drugs out of our doctors hands!!!